Join the 'Ablation' group to help and get support from people like you.
We found 15 questions associated with the 'Ablation' topic.
Posted 17 Oct 2016 by • 0 answers
I started with 10mg. a day, then I reduced it to 5mgs. a day, then I reduced it again to 2.5mgs. a day. The reason are these purple blotches that I'm having on the underside of my arms, these are not bruises, when one arm clears up the next one starts up. My doctor tells me to keep taking ...
Posted 11 Sep 2016 by • 0 answers
... ablation for super ventricular tachycardia which was successful. Now all these years later i get these ectopic heartbeats. I have had ekg, echocardiogram, blood tests and holter monitor. Heart is normal except for these ectopics. Can anyone tell me what medication or natural supplements you may ...
Posted 31 Aug 2016 by • 0 answers
I have been on metapropolol for about 8 weeks after an ablation for AF. I start having occasional cvs and pacs about 3 hours before the next dose is due. They go away right away about 1/2 hour after I take the next dose( which is only 1/2 the morning dose). Is it coincidence? I have tried to time ...
Posted 23 May 2016 by • 1 answer
for arthritis. I have bad knee pain and have had an ablation but i think certain pain meds bring back flutters or afib. Any help?
Posted 25 Apr 2016 by • 2 answers
I am a 43 year old women. I had my first episode of SVT when I was 15. Doctor told me I drank to much pop (which I didn't). I had my first ablation in Nov 2011. This was a very long surgery (5-6hrs) which I was awake for the whole time. It was painful and terrifying. They ended up keeping me ...
Posted 3 Apr 2016 by • 2 answers
... 150mg 2X day) Any info on long term use. Had two ablations and may be looking at No. 3 soon. The 150's seem to be doing a good job on the a fib and SVT, but they still come to visit occasionally. (67 yr old male/good health/resting heart rate on 150mg tabs is mid to low 40's)
Posted 30 Mar 2016 by • 0 answers
my knees and hips
Posted 6 Feb 2016 by • 0 answers
... ablation. Really feeling rubbish, and my eyesight seems to be deteriorating rapidly. New glasses only 4 months ago. I am back in sinus finally, but still have extreme breathlessness, which is all side effects of this vile drug. who has come off it??
Posted 5 Feb 2016 by • 1 answer
... radio ablation. is this normal ?
Posted 22 Oct 2015 by • 0 answers
That's right - it suppresses activation of microglial cells, which form the brain's immune system. Drugs.com has NO information about this. I had an ablation for a-flutter in April 2014, and a second one for PAF in May 2015. After the second ablation I was prescribed flecainide 100mg ...
Posted 12 Sep 2015 by • 0 answers
Last year I was diagnosed with SVT, which I received a catheter ablation for soon after. I went into my cardiologist before the surgery and he told me that it was not a type of tachycardia that could kill me. I'm now 18 years old but I still fear that even tho I have done the ablation and am ...
Posted 5 Jan 2015 • 1 answer
I've been taking 20 mg. of Xarelto with my evening meal for about a year for a-fib. In that time, long standing tinnitus has dramatically increased in frequency and severity. Also, I had an ablation procedure which appears to be successful done in November. The tinnitus doesn't seem to ...
Posted 30 May 2015 by • 1 answer
I had laparoscopy 4 days ago. They removed an ovarian cyst on right side and drained one on left side. Also had abdominal wash, endometrial ablation and tubes flushed. I'm feeling pretty good but have some tugging and pulling on the areas where my ovaries are. I'm just wondering is this ...
Posted 24 Feb 2015 by • 2 answers
Posted 26 Nov 2014 by • 1 answer
Following recent Chemoembolization, and, radio frequency ablation of a liver lesion (I have Hep C and Cirrohsis) I came home with dark reddish/purple circles beneath both eyes. Will this go away?, How?, and Why would this happen?